# SDR UIEA2021040500836

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 88,214 hours, 13,709 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING #1 ENG START ENG DID NOT LIGHT OFF. SUBSEQUENTLY SELECTED  THE "ENG START" SELECTOR TO BOTH. ENG STARTED NORMALLY ON SEC ATTEMPT.( PERFORMED IGNITION SYS AUDIBLE TEST IAW AMM 74-00-00.OPS CHK OK.RAN #1 ENG PER AMM 71-00-00. ENG START 1ST ATTEMPT.  )
